MathSciNet Relay Station
MathSciNet bibliographic data
MR567101 (81c:30064) 30E05
Cavaretta, A. S., Jr.; Sharma, A.; Varga, R. S. Hermite-Birkhoff interpolation in the $n$th roots of unity. Trans. Amer. Math. Soc. 259 (1980), no. 2, 621–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement